Bulletin of the American Mathematical Society

Review: P. C. Sikkema, Differential operators and differential equations of infinite order with constant coefficients. Researches in connection with integral functions of finite order

Philip Davis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 60, Number 6 (1954), 586.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183519160

Citation

Davis, Philip. Review: P. C. Sikkema, Differential operators and differential equations of infinite order with constant coefficients. Researches in connection with integral functions of finite order. Bull. Amer. Math. Soc. 60 (1954), no. 6, 586. http://projecteuclid.org/euclid.bams/1183519160.


Export citation